# SDR 97ZZZX4172

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE61
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Wiring Harness
- Part number: 12986903113
- Condition: Failed
- Location: Lt Engine
- Part time: 8,150 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER AUTOFEATHER WILL NOT TEST.  REPLACED LEFT ENGINE FORWARD WIRING HARNESS.
